# SDR MALA954670

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick Base
- Part number: 15401
- Condition: Not Bonded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT ELEVATOR MIDDLE STATIC WICK BASE NOT SECURELY BONDED.  REPAIRS WERE COMPLETED BY REPLACING THE STATIC WICK BASE, P/N 15401, AND PERFORMED A SKIN REPAIR IAW SRM 51-90-04.  (M)
